Has ultracet helped anyone?

Discussion in 'Fibromyalgia Main Forum' started by Bonnette, Sep 9, 2003.

  1. Bonnette

    Bonnette New Member

    I've been taking Ultracet for about a year now. Recently I have noticed brusing that turns yellow quickly. The Ultracet has helped my pain but the bruising concerns me.
  2. IgotYou

    IgotYou New Member

    I have been dealing with easy bruising for a long time, and it continually gets worse. From what I understand that is a product of FM. But I have been taking ultram for a few weeks and it's helping take the edge off, but that's about it. I can't take ultracet (which is ultram combined with acetamenaphin, I believe) because I have acid reflux disease.
  3. tlc8858

    tlc8858 New Member

    I am also taking Ultram, switched from Vicodin. I am curious to see if it helps or not. Only thing is, that I have been getting a headache after it wears off. Does this happen to you?
    tlc8858
  4. michaele

    michaele New Member

    Hi,

    I was initially put on ultracet to help manage the pain, but after about 6 months(?), I didn't notice any relief. I don't know if I got used to it and needed more or if my pain increased in intensity and I needed something else or what, but I did notice with MILD pain it still helped. The only thing is, is that MILD pain is not what I experience much anymore! I am still on ultracet, lortab, bextra, and I still take aleve now and then. Ultimately, none of these work when the pain is really bad. That's the sad part.
    Michaele
  5. EllenComstock

    EllenComstock New Member

    I've been on Ultracet for over a year now and haven't noticed any increase in bruising. I have heard that excess bruising can be a vitamin deficiency-I think vitamin C. The Ultracet doesn't totally eliminate my pain by any means, but it does take the edge off and helps me sleep better at night and get through the work day.

    Ellen
  6. IntuneJune

    IntuneJune New Member

    Ultracet makes me care less about my pain but I don't think it helps it much. I took one in the morning and one in the afternoon last week. Taking two tablets made me nauseated and that did not go away until 4 pm the NEXT day. The patient info that comes with the stuff states it is not for long term use. June


[ advertisement ]